# SDR SWAA065091

- Difficulty date: December 28, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 49,570 hours, 49,412 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W1150
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND R1 DOOR EMERGENCY EXIT SLIDE LIGHT INOP.  FOUND WIRE W1150 LOOSE, SECURED WIRE PER MM.
